# SDR DALA2022101406640

- Difficulty date: October 12, 2022
- Submitted: October 14, 2022
- Operation: Air carrier
- Aircraft: N932DS
- Make and model: Boeing 737
- Aircraft serial: 37290
- Aircraft time: 23,608 hours, 16,894 cycles
- System (JASC): 5711 · Wing Spar
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2449348) DURING INSPECTION FOUND CRACK WEB TRAILING EDGE LOC BETWEEN DEFLECTION CONTROL RIBS AT LEVEL ORSS 261 AT LT WING. REPLACED WEB TRAILING EDGE LOC. BETWEEN DEFLECTION CONTROL RIBS AT LEVEL ORSS 261 AT LT WING AS PER B737-900ER SRM 51-10-02-0G, ITEM 9 AND DWG 115A2512.
